# SDR UPS03841589

- Difficulty date: November 13, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, FUSELAGE SKIN IS CORRODED BEYOND LIMITS AT STATION 1500 BETWEEN LONGERON 29L TO 31L.  CUTOUT CORRODED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLERS IAW SRM.53-2-1 FIG. 7.
